# SDR P5CA9600416

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Wedge
- Condition: Loose Fasteners
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE TRAILING EDGE WEDGE ON LEFT OUTBOARD HORIZONTAL STABILIZER BOTTOM AND TOP.  REPLACED FASTENERS PER BOEING SRM 51-30-02.
